Iowa, 2010Flash Flooding and Damaging Winds in Iowa, June 26 to 27, 2010
June 26 to 27, 2010 · NWS DMX · 20 events in 12 counties and zones
An extremely unstable airmass remained in place over Iowa on the afternoon of the 26th. Low pressure was over southeast South Dakota, with a warm front extending east-southeast into east central Iowa and a cold front extending southwest into northwest Kansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.1 million
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An extremely unstable airmass remained in place over Iowa on the afternoon of the 26th. Low pressure was over southeast South Dakota, with a warm front extending east-southeast into east central Iowa and a cold front extending southwest into northwest Kansas. A 30 t0 40 kt low level jet feed moisture north ahead of the approaching cold front. Surface temperatures warmed into the low 90s with dew points in the low to mid 70s across much of the state. CAPE rose to 5000 to 7000 J/kg ahead of the front with lifted indices of -12 to -15 C. Strong severe weather parameters were present with downdraft CAPE of 1600-1900 J/kg in the prestorm environment and available CAPE in the -10 to -30 C layer of the atmosphere of 1000-1300 J/kg. The freezing level was again very high in the 14,500 to 15,000 foot range. Precipitable water values were somewhat lower than the previous day, though quite high at 1.5 to 1.8 inches. The LCL was a relatively high 1000-1500 meters. The environment had fairly strong shear at 50 kts in northern Iowa, and a weaker 30 kts over the south. A strong cap at 700 mb was present in western Iowa during the mid to late afternoon hours with temperatures above +15 C. To the west of the cap, along the temperature gradient, strong convection developed by mid to late afternoon over southwest Minnesota, southeast South Dakota, into northeast Nebraska. Initially the storms lifted northeast ahead of the cold front. The storms formed into an arc line of storms and progressed east into Iowa. They weakened and became more multi-cellular as they progressed east. Several of the storms produced gusty winds and small hail. A few reports of winds of 60 to 65 MPH were received. Damage was relatively minor for the most part, with it restricted to tree and large tree limbs. One storm caused structural damage on a farm in Winnebago County with roof damage to a shed and 4 grain bins destroyed. Heavy rainfall resulted in some flash flooding. The storms weakened during the early morning hours. Shortly before sunrise, the storms strengthened again as the area became cold pool dominated. Around that time, a wind gust of 70 MPH was recorded at an Iowa RWIS site north of Des Moines, with another gust to 70 MPH measured at an RWIS site in Tama. High winds caused damage to grain bins and buildings on a farmstead in Marion County. In Kossuth County, water was flowing over roads southeast of the airport. In Palo Alto County, flowing water was reported over roads north of Ruthven in a campsite there. Significant flash flooding took place in the Pomeroy area of Calhoun County. Major flash flooding took place in Webster County as well with many roads flooded, some by several feet of water, in the city of Fort Dodge. Thunderstorms moving through central Iowa caused minor urban flooding in Polk County in the Des Moines metro area with a couple of inches of water in intersections and ponding up around a foot deep over roads in low areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 26, 5:40 PM CST, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 26, 5:40 PM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
640 PM CDT SAT JUN 26 2010
.SHORT TERM...
EXPECT MAJOR CONVECTIVE ACTION THIS EVENING AT INTERSECTION OF
CONSOLIDATING OUTFLOW BOUNDARIES EXTENDING FROM KALO BACK TO THE NW
CORNER OF IOWA...AND ONGOING THUNDERSTORMS WHICH WILL WORK EAST FROM
SOUTH DAKOTA. THE ABOVE MENTIONED BOUNDARY HAS BEEN SAGGING
SOUTHWARD...WHICH PUTS MORE OF THE MODERATE RISK OF SEVERE WEATHER
INTO IOWA. ALL SEVERE WEATHER PARAMETERS IN PLACE...ESPECIALLY FOR
DAMAGING WIND AND ISOLATED TORNADOES THIS EVENING...NORTH OF HIGHWAY
20 OR 30. MULTIPLE ROUNDS OF STORMS EXPECTED IN THIS AREA...SO NEED
OF A FLASH FLOOD WATCH PRETTY CERTAIN IN THE NORTH ESPECIALLY OVER
DES MOINES BASIN AREAS WHICH WERE HIT HARD LAST NIGHT. FARTHER
SOUTH...MORE QUESTIONS ON HOW THUNDERSTORMS WILL EVOLVE AS LARGER
SCALE BOUNDARY AND UPPER SHORT WAVE WORK SEWD. MAIN FACTOR CONSIDERED
WAS VERY HIGH PRECIPITABLE WATER AND STRONG MOISTURE TRANSPORT
VECTORS FROM THE SOUTHWEST AFTER MIDNIGHT. SO...OPTED TO EXTEND
FLASH FLOOD WATCH FARTHER SOUTH INCLUDING DES MOINES METRO COUNTIES
BASED UPON THE FACT WE COULD SEE BACK BUILDING AND LAST NIGHT'S
HEAVY RAIN ALONG THE DES MOINES RIVER PUSHED ALL CREEKS TO FLOOD
STAGE TODAY. IT WON'T TAKE AS MUCH RAIN TONIGHT TO CAUSE FLASH
FLOODING.
.LONG TERM...
SFC FRONT WILL PASS THROUGH THE STATE ON SUNDAY WITH RESIDUAL
CONVECTION...MAINLY DURING THE MORNING. OTHERWISE...INCREASING CAA
AND SUBSIDENCE IS FORECAST TO OVERSPREAD THE STATE BY THE AFTERNOON
WITH CLEARING SKIES AND DRIER AIR. THEREAFTER...FORECAST IS VERY
STRAIGHT FORWARD AS SENSIBLE WEATHER IS NIL AS UPPER RIDGING BUILDS
ACRS THE CENTRAL UNITED STATES. TEMPERATURES LIKELY TO BE AT OR
BELOW NORMAL FOR THE COMING WEEK AS DEWPOINTS REMAIN RELATIVELY
COMFORTABLE MUCH OF THE WORK WEEK. WILL BEGIN TO SEE RETURN FLOW BY
LATE IN THE WEEK WITH INCREASING THICKNESSES AND MOISTURE AS
NORTHWEST US TROF DEVELOPS. HAVE LEFT FORECAST DRY DURING THE
EXTENDED BUT MAY BEGIN TO SEE A THREAT INCREASE TOWARD NEXT FRIDAY
OR SATURDAY. HOWEVER...A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL
OF MUCH OF JUNE IS CERTAINLY IN THE CARDS FOR THE UPCOMING WEEK.
.HYDROLOGY...
MCS FROM LAST NIGHT HAS DROPPED ANOTHER SWATH OF 2 PLUS INCHES OF
RAIN OVER A LARGE PORTION OF NORTHERN IOWA AND WIDESPREAD INCH
AMOUNTS ELSEWHERE. A RELATIVELY SLOW MOVING COLD FRONT IS FORECAST
TO MOVE ACROSS THE AREA TONIGHT INTO SUNDAY MORNING. ADDITIONAL
HEAVY RAINFALL IS LIKELY WITH THE STORMS AND SINCE REPORTS OF
DITCHES FULL AND SATURATED SOILS ACROSS THE NORTH MOST OF ANY
ADDITIONAL RAIN WILL GO RIGHT TO RUNOFF. GIVEN THE MESO-MODELS
FAIRLY GOOD TRACK RECORD LATELY AND THEIR SCENARIO OF DROPPING THE
HEAVY RAIN INTO CENTRAL IOWA AGAIN TONIGHT...HAVE EXPANDED THE
ONGOING FLASH FLOOD WATCH TO INCLUDE MUCH OF CENTRAL IOWA NORTH OF
INTERSTATE 80...EXCEPT FOR LOCATIONS THAT RECEIVED ONLY LIGHT
AMOUNTS LAST NIGHT. IF 1.5 TO 2 INCHES OF RAIN MATERIALIZE
TONIGHT...THEN WIDESPREAD MODERATE TO MAJOR FLOODING WILL LIKELY
AFFECT MUCH OF THE DES MOINES RIVER BASIN. THE ONLY SILVER LINING IS
THAT THIS WEEK IS EXPECTED TO BE DRY.
&&
.AVIATION...
27/00Z...CDFNT FM LO IN SERN SD INTO NWRN KS WILL MOV SEWD INTO IA
TNGT. STRONG TSRA WILL DVLP AHD OF CDFNT WITH STTN SIM TO WHAT
OCCURRED YDA. APPROX TIMING FOR STRONGEST TSRA IS 03Z FOR
KFOD...04Z KMCW...06Z KALO...06Z KDSM...10Z KOTM. PERIOD OF TSRA
WITH MVFR TO VFR CONDS AFT MAIN AREA GOES THRU. CDFNT WILL EXIT THE
AREA SUN MRNG. WNDS BCMG NWLY WITH CONDS IPVG RPDLY MID MRNG MON NW
TO ERY AFTN SERN TAFS.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FROM
7 PM TONIGHT THROUGH 7 AM SUNDAY FOR MUCH OF CENTRAL IOWA ALONG AND
NORTH OF STATE HIGHWAY 92.
&&
SHORT TERM...JUNGBLUTH
LONG TERM/HYDROLOGY...COGIL
AVIATION...MS JUN 10
Hazardous weather outlook, Jun 26, 3:32 PM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
432 PM CDT SAT JUN 26 2010
IAZ004>007-015>017-023>026-272145-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-
432 PM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PORTIONS OF
CENTRAL IOWA.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL MOVE ACROSS NORTHERN IOWA THIS EVENING AND INTO
THE OVERNIGHT. HAIL AND DAMAGING WINDS ARE POSSIBLE...AND THERE IS A
MODERATE RISK OF SEVERE WEATHER FROM ALGONA NORTH AND WEST. A FEW
STORMS MAY ALSO PRODUCE A TORNADO THIS EVENING. HEAVY RAINFALL IS
ALSO LIKELY WITH THE STORMS...AND A FLASH FLOOD WATCH IS IN EFFECT
FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE
AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY MORNING.
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING INTO TONIGHT.
IAZ027-028-033>039-044>050-058>061-072>074-272145-
BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-
POLK-JASPER-MADISON-WARREN-MARION-
432 PM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE EXPECTED TO MOVE INTO CENTRAL IOWA LATE THIS
EVENING THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS ARE POSSIBLE
WITH THESE STORMS...ALONG WITH HEAVY RAINFALL ON SATURATED GROUND. A
FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA AS
WELL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY THROUGH
NOON.
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.
IAZ057-062-070-071-075-081>086-092>097-272145-
AUDUBON-POWESHIEK-CASS-ADAIR-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
432 PM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN PORTIONS OF
CENTRAL IOWA.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE EXPECTED LATE THIS EVENING IN THE WEST...AND
AFTER MIDNIGHT FARTHER EAST. DAMAGING WINDS ARE POSSIBLE...AND
LOCALLY HEAVY RAINFALL IS ALSO A THREAT.
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ADDITIONAL THUNDERSTORM CHANCES EXIST THROUGH MID AFTERNOON
SUNDAY.
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT THROUGH SUNDAY MID
MORNING.
JUNGBLUTH
Event by event
10 thunderstorm wind, 6 flash flood, 4 heavy rain. Local standard time, as filed.
Flash Flood, Kossuth
- When
- June 26, 8:00 PM CST to 10:00 PM CST
- Where
- Kossuth County, 0.86 mi SW of Algona to 0.97 mi W of Algona
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 43.060, -94.240
Trained spotter reported flooding on Blackford and Overmeyer Roads with water flowing.
Thunderstorm Wind, Emmet
- When
- June 26, 8:04 PM CST
- Where
- Emmet County, 1.22 mi SE of Dolliver
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.460, -94.610
Winds estimated 60 to 65 MPH and wall cloud with rotation.
Thunderstorm Wind, Emmet
- When
- June 26, 8:08 PM CST
- Where
- Emmet County, 0.5 mi E of Wellingford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 43.320, -94.790
Numerous 3-5 inch tree branches down by high wind.
Thunderstorm Wind, Emmet
- When
- June 26, 8:19 PM CST
- Where
- Emmet County, 6.53 mi NNE of Armstrong
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.490, -94.460
Law enforcement reported winds over Iowa Lake, north of Armstrong, estimated at 60 to 65 MPH. Pea size hail also.
Thunderstorm Wind, Winnebago
- When
- June 26, 8:45 PM CST
- Where
- Winnebago County, 2.44 mi NW of Thompson
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Law Enforcement
- Coordinates
- 43.390, -93.820
Law enforcement reported a farmstead with 4 grain bins destroyed. Roof missing off shed and half of the structure destroyed.
Thunderstorm Wind, Palo Alto
- When
- June 26, 8:45 PM CST
- Where
- Palo Alto County, 1.51 mi E of Emmetsburg
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 43.120, -94.670
Radio reported public sighting of trees down on the east side of Five Island Lake.
Thunderstorm Wind, Winnebago
- When
- June 26, 8:49 PM CST
- Where
- Winnebago County, 3.09 mi ENE of Buffalo Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 43.390, -93.890
Law enforcement reported a fallen tree blocking Highway 9.
Heavy Rain, Carroll
- When
- June 26, 9:00 PM CST to June 27, 7:05 AM CST
- Where
- Carroll County, 2.31 mi SSE of Manning
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.870, -95.050
Overnight total of 2 inches.
Heavy Rain, Humboldt
- When
- June 26, 9:00 PM CST to June 27, 8:49 AM CST
- Where
- Humboldt County, 5.07 mi SSW of Renwick Muni Arpt
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.750, -93.980
Rainfall of 2.3 inches last night.
Thunderstorm Wind, Winnebago
- When
- June 26, 9:13 PM CST
- Where
- Winnebago County, 2.76 mi S of Scarville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 43.430, -93.620
Spotter reported power was out in town from straight line winds.
Flash Flood, Palo Alto
- When
- June 26, 9:15 PM CST to 10:30 PM CST
- Where
- Palo Alto County, 0.32 mi E of Ruthven to 6.4 mi E of Ruthven
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.130, -94.914
Heavy Rain, Webster
- When
- June 26, 10:00 PM CST to June 27, 2:07 AM CST
- Where
- Webster County, 3.06 mi W of Ft Dodge
- Property damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 42.500, -94.240
There was 3.5 inches of rainfall since 2200 CST.
Flash Flood, Calhoun
- When
- June 27, 1:34 AM CST to 8:00 AM CST
- Where
- Calhoun County, 0.51 mi W of Knoke to 2.37 mi SSW of Knoke
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 42.520, -94.760
Flooding along Highway D15 near Garber and Janesville Avenues.
Flash Flood, Calhoun
- When
- June 27, 1:34 AM CST to 8:00 AM CST
- Where
- Calhoun County, Pomeroy to 0.88 mi E of Pomeroy
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 42.550, -94.680
Underpass and viaduct flooding along Highway 4.
Flash Flood, Webster
- When
- June 27, 2:34 AM CST to 7:00 AM CST
- Where
- Webster County, 4 mi W of (Fod)ft Dodge Muni A to 2.5 mi WSW of Industry
- Cause
- Heavy Rain
- Property damage
- $500,000
- Reported by
- Law Enforcement
- Coordinates
- 42.552, -94.259
Standing water across much of the city. Water under Highway 169 underpass at railroad bridge. Three feet of water at the Crossroads Mall. Flooding along 1st Ave South and 2nd Ave North and at North 21st St. Many other reports as well.
Thunderstorm Wind, Polk
- When
- June 27, 3:22 AM CST
- Where
- Polk County, 2.31 mi WSW of Elkhart
- Measured
- 61 kt (70 mph) measured gust
- Property damage
- $2,000
- Reported by
- Mesonet
- Coordinates
- 41.770, -93.573
Thunderstorm Wind, Tama
- When
- June 27, 3:27 AM CST
- Where
- Tama County, Tama
- Measured
- 61 kt (70 mph) measured gust
- Property damage
- $2,000
- Reported by
- Mesonet
- Coordinates
- 41.970, -92.580
Heavy Rain, Polk
- When
- June 27, 3:30 AM CST to 5:00 AM CST
- Where
- Polk County, 0.31 mi ESE of Urbandale to Windsor Hgts
- Property damage
- $100,000
- Reported by
- NWS Employee
- Coordinates
- 41.628, -93.715
Standing water 6 inches deep just south of Douglas and Merle Hay, couple inches of flowing water at 63rd and Hickman, 1-2 feet of standing water at Washington and 68th.
Thunderstorm Wind, Marion
- When
- June 27, 3:35 AM CST
- Where
- Marion County, 2.59 mi SE of Melcher
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 41.190, -93.200
Grain bins destroyed, roof damage, and trees down on a farm.
Flash Flood, Crawford
- When
- June 27, 5:00 AM CST to 8:00 AM CST
- Where
- Crawford County, Westside to 0.75 mi E of Westside
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 42.080, -95.100
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 26, 2010$576,000 · EF0 · 53 events
- Hail in South Dakota, June 26, 2010$1.6 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Minnesota, June 26 to 27, 2010$210,000 · EF0 · 39 events
- Excessive Heat in Missouri, June 26 to 27, 201010 injured · 4 events
- Flash Flood and Hail in North Carolina, June 26, 2010$290,000 · 1 in hail · 10 events
- Damaging Wind and Lightning Strikes in Georgia, June 26, 2010$277,000 · 3 events
- Hail and Damaging Winds in Tennessee, June 26, 2010$178,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in North Dakota, June 26, 2010$117,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Minnesota, June 26, 2010$98,000 · 70 kt wind · 13 events
- Flash Flooding and Hail in South Dakota, June 26, 2010$50,000 · 2 in hail · 25 events
- Flash Flooding and Hail in Minnesota, June 26, 2010$25,000 · 1.25 in hail · 16 events
- Tornadoes and Hail in Minnesota, June 26, 2010EF1 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227484, 227490, 227488, 227487, 227491, 227498, 227497, 227564, 227565, 227489, 227495, 227563, 227555, 227559, 227562, 227592, 227593, 236010, 227566, 231965.